Change search
ReferencesLink to record
Permanent link

Direct link
Real interpolation between families of Banach spaces and some kinds of operators
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2000 (English)In: Function spaces and applications: papers presented at an international conference held at the University of Delhi, on December 15-19, 1997. / [ed] David E. Edmunds, University of Dehli , 2000, 36-59 p.Conference paper (Refereed)
Place, publisher, year, edition, pages
University of Dehli , 2000. 36-59 p.
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-40422Local ID: f8fbbf10-6f26-11db-83c6-000ea68e967bISBN: 81-7319-335-5OAI: oai:DiVA.org:ltu-40422DiVA: diva2:1013944
Conference
Function Spaces and Applications : 15/12/1997 - 19/12/1997
Note
Godkänd; 2000; 20061019 (evan)Available from: 2016-10-03 Created: 2016-10-03Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science

Search outside of DiVA

GoogleGoogle Scholar

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link